This Week at Lucas Oil Raceway, September 21-27, 2015

This week at Lucas Oil Raceway features Wild Wednesday presented by IndyRPM, No Hatin' Drag Racin' Organization, and the CRA Fall Brawl.

Wild Wednesday:

Wild Wednesday presented by IndyRPM is Lucas Oil Raceway's weekly test and tune program open to anyone who meets the following requirement:

Who Can Race? 
For street legal portion of the night any Licensed Driver (must show license in order to pass tech) those under 18 but licensed must have a minor release signed by parents.  If you are a minor and would like to take part in the 2014 Wild Wednesday Street Legal and Slick Tire Test and Tune, you MUST have a completed and signed minor waiver before you will be allowed on track.  You can download the form.   You MUST have both parents sign the waiver and have the form notarized. If you don’t have a minor waiver on file, you will NOT be allowed to race.

WHERE:

Enter the Main Gate from U.S. Hwy 136 (Crawfordsville Road)

Pits in the paved “Pro Pits” on the Eastside of Dragstrip

TIMES:

Pit Gate Opens at 5:00 PM EDT

Racing Begins at 5:30 PM

Cost

Spectators ONLY $5.00!

Kids 12 & Under FREE!

Racer Car & Driver $20.00

How To Race?

Pass Basic NHRA Inspection Rules per the current Year Rulebook.  NHRA 2015 RULEBOOK is on sale in the main office.

The following are requirements for street legal vehicles:

1. Shorts are NOT PERMITTED when racing and a shirt with sleeves is required to race. 
2. Seat belts must be properly mounted. 
3. All windows must be present and in good shape and rolled up fully when racing. (no cracks) 
4. All automatic transmissions must have operational neutral safety switches. 
5. Doors handles operational inside & out. 
6. Battery cannot be in driver’s compartment and the battery must have 3/8 bolts to hold it in place. 
7. Batteries that are relocated in the trunk must have external cut off switch to the rear of the vehicle labeled "CUT OFF." 
8. Radiator must have proper overflow catch tank. 
9. Tires must be in good condition. 
10. Carburetor must be covered: if there is no hood, live fan must be removed but an electric fan is OK. 
11. Carburetor must have two return springs installed. 
12. Rear seat must be installed or sheet metal covering or trunk bulkhead must be installed. 
13. Convertibles must run with top up and driver MUST have a full face helmet meeting the SNELL, 2005 or newer rating. 
14. All vehicles must have at least one working taillight. 
15. All hubcaps and trim rings must be removed. 
16. All drivers running vehicles 13.99 or quicker MUST have a helmet meeting the SNELL, 2005 or newer rating. 
17. Slicks are allowed. 
18. NO PASSENGERS ARE PERMITTED! 
19. If you run quicker than 9.99 seconds you must have an NHRA license.
20. Unaltered 2008 OEM model-year and newer production cars running slower than 9.99 and 135MPH do not have to meet the requirements and specifications for the Summit Racing Series except for the following: Convertibles and T-tops must meet Summit Racing Series roll bar and roll cage requirements, all drivers must meet the Summit Racing Series helmet and protective clothing requirements. 

The following are requirements for street legal motorcycles: 

1. Drivers MUST have a full face helmet meeting the SNELL, 2005 or newer rating. 
2. Motorcycle must have a kill switch with lanyard if 11.99 or quicker. 
3. Driver must have leather jacket. 
4. Driver must have leather pants if 120mph or faster. 
5. Driver must wear full finger leather gloves. 
6. Driver must have leather high top shoes or boots. 
7. Motorcycle must have a chain guard. 
8. Motorcycle must have working taillight. 
9. Motorcycle throttle must spring return. 
10. Nitrous oxide is allowed, if securely mounted-DOT regulated. 
11. Slicks are allowed. 
12. No three-or four-wheelers of any kind. 
13. If you run quicker than 9.99 seconds you must have an NHRA license.

For further information, come to the track on scheduled Wednesday nights and talk with the TECH personnel, or call Lucas Oil Raceway at Indianapolis at 317-291-4090. NHRA rulebooks are on sale for $10.00 each. Look at the E.T. Bracket section and the General regulations sections for specific rules and requirements. 


 

ARCA/CRA Series returns!
Sept. 26-27

Adults are $20, Kids ages 5-12 are only $5, Kids 4 and younger are FREE!

 

ARCA/CRA Super Series Powered by JEGS (Race #13)
JEGS/CRA All-Stars Tour Presented by Chevrolet Performance (Race #11)
Vore’s Welding CRA Late Model Sportsman Series Powered by JEGS (Race #9)
Stealth Trailers CRA Street Stock Series Powered by JEGS (Race #11)

 

Schedule of Events for Saturday, September 26th

8:30a.m. – Pit Office Window Opens
9:00a.m. – Pit Gates Open
11:45a.m. – CRA Drivers Meetings
12:15p.m. – Haulers Removed From Infield

12:30p.m. – Practice Begins
12:30p.m. – ARCA/CRA Super Series (45 Minutes)
1:15p.m. – CRA Late Model Sportsman Series (20 Minutes)
1:35p.m. – JEGS/CRA All-Stars Tour (45 Minutes)
2:20p.m. – CRA Street Stock Series (20 Minutes)
2:40p.m. – Vore’s Compact Touring Series (20 Minutes)

12:15 – BREAK (15 Minutes)

3:15p.m. – ARCA/CRA Super Series (30 Minutes)
3:45p.m. – CRA Late Model Sportsman Series / Group Qualifying (20 Minutes)
4:05p.m. – JEGS/CRA All-Stars Tour (30 Minutes)
4:35p.m. – CRA Street Stock Series / Group Qualifying (20 Minutes)
4:55p.m. – Vore’s Compact Touring Series / Group Qualifying (20 Minutes)
5:15p.m. – BREAK

5:30p.m. – Qualifying
EDCO Welding Qualifying (ARCA/CRA Super Series)
Boyne Machine Company Qualifying (JEGS/CRA All-Stars Tour)

 

Schedule of Events for Sunday, September 27th
9:00a.m. – Pit Gates Open
10:30a.m. – Chapel Service
11:00a.m. – CRA Drivers Meetings
12:00p.m. – Autograph Session

 

12:55p.m. – Pre-Race Ceremonies/Invocation/National Anthem
1:00p.m. – Racing Begins
Last Chance Race(s) (If Needed)
Fall Brawl 40 (CRA Late Model Sportsman Series)
Fall Brawl 100 Presented by JEGS.com (JEGS/CRA All-Stars Tour)
Fall Brawl 30 (Vore’s Compact Touring Series)
Fall Brawl 100 (ARCA/CRA Super Series)
Fall Brawl 40 (CRA Street Stock Series)

 

(NOTE Schedule Subject to Change at the Discretion of CRA and Lucas Oil Raceway Officials)

NHDRO - Sept 25-27, 2015

ADMISSION
Weekend Pass: $35.00 
(good for Friday, Saturday and Sunday)
One Day Pass (Sunday ONLY): $20.00
Kids under 10 are FREE                                                
ALL RACERS MUST HAVE AN NHDRO License: $15.00

WEEKEND SCHEDULE

FRIDAY
Gate & Registration opens at 10AM
Tech opens at 11AM
Track Test & Tune Early (12PM-5PM): $45.00
Track Test & Tune Early (12PM-5PM): $45.00
Track Test & Tune BOTH Early & Late: $80.00

SATURDAY AND SUNDAY
Tech & Registration opens at 9AM
Racing begins at 10AM

GRUDGE Racing - Saturday Night 
RUN WHAT YOU BRUNG’ - 8PM - Midnight 
($60.00 registration fee applies)